Gout Community
Allergic to Acetaminophen
About This Community:

Gout is a common and painful form of arthritis that causes swollen, red, hot and stiff joints when uric acid builds up in the blood. Discuss topics including symptoms and medical or alternative treatments for gout.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Allergic to Acetaminophen

I am allergic to any combination of acetaminophen from three years old so I take ibuprofen.   I am suffering from ankylosing spondylitis and sjogren's sydrome. My doctor gave me mobic (meloxicam) to relieve my pain, and I have had no side effects from mobic, and it actually gave me more relief. Is it possible that I am allergic to acetaminophen but have no side effect from mobic? My doctor told me that it is usually impossible so I am confusing.
1711789_tn?1361311607
Hi there!

Reactions to acetaminophen are quite uncommon unless used in high doses and usually those with acetaminophen side effects have intolerance to NSAIDS as well. However since you are able to tolerate ibuprofen well, there is a possibility that you could tolerate Mobic as well. Though the situation is rare, it is not impossible.
Hope the information is helpful.

Take care!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gout Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank